# SDR QR9R2023030900001

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723449719
- Aircraft time: 3,419 hours
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 3A413220F284EP
- Part serial: 1045687
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTION CHECK OF ALTIMETER REVEALED IT FAILED BAROMETRIC SCALE ERROR TEST. PART WAS RECEIVED NEW FROM SUPPLY.
